# SDR 97ZZZX4678

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Panel
- Part number: 7253501551
- Condition: Defective
- Location: Outer Surface
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE ANTI-STATIC MATERIAL WAS FALLING OFF.  THE PANEL HAD PREVIOUSLY BEEN REPAIRED LESS THAN ONE YEAR. THE REPAIR IS A SAAB APPROVED REPAIR THAT BONDS STATIC ELECTRICITY CONDUCTIVITY MATERIAL (EXPANDED ALUMINUM) TO REPLACE THE ALUMINUM FOIL.  THE SAAB PROCEDURE IS INADEQUATE TO ACHIEVE A RELIABLE BOND.  SUBMITTER STATED SAAB AND/OR THE FAA SHOULD IMMEDIATELY DISAPPROVE THIS PROCEDURE AND ALL PANELS REPAIRED PER THIS PROCEDURE SHOULD BE REPAIRED USING THE SAAB APPROVED PROCEDURE OF FLAME SPRAY.  NOTE: ON 7-23-97, PN 7253501-712, HAD SAME PROBLEM AND DEFECT REPORT WAS SUBMITTED.
